MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC ARTIC-L¿ 3D TI SPINAL SYSTEM WITH TIONIC¿ TECHNOLOGY; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

MEDTRONIC SOFAMOR DANEK USA, INC ARTIC-L¿ 3D TI SPINAL SYSTEM WITH TIONIC¿ TECHNOLOGY; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 56350810
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 11/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having unknown spinal therapy.It was reported that device was inserted through the disc space accidentally and into the abdomen and could not be retrieved.The device was left in the abdomen.There was no patient symptom reported.There were no further complications reported regarding the event.Additional information received from manufacturer representative that there is no plan to remove the device at this point.The therapy used is tlif-transforaminal lumbar interbody fusion.
 
Additional Manufacturer Narrative
H6: neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ARTIC-L¿ 3D TI SPINAL SYSTEM WITH TIONIC¿ TECHNOLOGY
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key20794041
Report Number1030489-2024-01580
Device Sequence Number7808571
Product Code MAX
UDI-Device Identifier00763000085827
UDI-Public00763000085827
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171689
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number56350810
Device Catalogue Number56350810
Device Lot NumberCA23J180
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2024
Initial Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale